# SDR DALA2022052303547

- Difficulty date: May 20, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N804NW
- Make and model: Airbus A330-323
- Aircraft serial: 0549
- Aircraft time: 80,400 hours, 10,655 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3304 CRACK FLOOR STRUCTURE PLATE LOC. AT LEVEL FR80 BTW -Y1137.1 AND -Y1447 .8 AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED FLOOR STRUCTURE PLATE AND FASTENERS LOC.AT LEVEL FR 80 BTW -Y1137.1 AND -Y1447.8 AFT GALLEY AREA IN PASSENGER CABINA ASPER A330 SRM 51-42-11-801. (2243738)
